# SDR DALA1233460675

- Difficulty date: April 14, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1445-1455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 28L CORRODED ON ALL SURFACES BS 1445-1455.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED AND REPLACED STRINGER SEGMENT IAW SRM 51-40-02.
